# SDR ASAA2022092440055

- Difficulty date: September 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 58,504 hours, 17,564 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Mount
- Part number: 6225133007
- Condition: Inoperative
- Location: Area Fwd Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND WEATHER RADAR RT BLOWER INOP. GROUNDED - YES. REPLACED WEATHER RADAR MOUNT BLOWER ASSY WITH NEW WEATHER RADAR OPS TEST OK, BLOWER ASSY OPS TEST OK. REF B737-800 AMM 34-43-51 & 34-43-00.
